# SDR RMXA2010F00240

- Difficulty date: November 13, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N150AE
- Make and model: Snias AS350B3
- Aircraft serial: 3837
- Aircraft time: 3,326 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 350A33214501
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 61 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON ARRIVING TO CRUISE FLIGHT A LOW FREQUENCY VIBRATION BEGAN AND LASTED APPROX 20 MINUTES AND THEN DISAPPEARED FOR THE REMAINDER OF THE FLIGHT.
